I had cardioversion last year and have since been taking 5mg cardicor daily for tachycardia/atrial fibrillation. Got up to 220 bpm for around 10 hours and would not settle with meds hence the cardioversion. Have been well since but lately have had arrhythmia's if woken up suddenly and having to get up (kids waking up in the night!). Also have been getting pain, which I have never had before.
Have a Dr's appointment next week. Was wondering if anyone has arrhythmias relating to waking up? Is there anything else I can do to stop this? I stopped alcohol, smoking and caffeine. Will losing weight make any difference?
Wishing you a good result from your visit with you doctor next week, is it with a cardiologist?
I have an appointment with my cardiologist myself, on Monday.
The best advice I can give is to try to be positive mentally, to not worry as you are young and have been treated for heart arrhythmia...this strongly suggests there is not fundamental physical problem with your heart.
If you are overweight (aren't we all :) ? ) getting that managed downward should be good overall.
You didn't mention any particulars, how is you blood pressure and resting heart rate? If you are not on an anticoagulant it could be a good idea to start taking an aspirin a day with a meal...please discuss with your doctor if you decide to take a regular aspirin. I take a half regular aspirin every morning with breakfast.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.